TU Darmstadt / ULB / TUbiblio

A QR decomposition for matrix pencils

Spellucci, Peter and Hartmann, W. M. (1999):
A QR decomposition for matrix pencils.
40, In: BIT: numerical mathematics, pp. 183-189. [Article]

Item Type: Article
Erschienen: 1999
Creators: Spellucci, Peter and Hartmann, W. M.
Title: A QR decomposition for matrix pencils
Language: English
Journal or Publication Title: BIT: numerical mathematics
Volume: 40
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:01
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details